Overview   Tree   Index 
Bibliography
PREV  NEXT FRAMES  NO FRAME 

[KK+16]  Effective asymptotic regularity for one-parameter nonexpansive semigroups

KohlenbachKoutsoukou:16 (Article)
Author(s)Angeliki Koutsoukou-Argyraki and Ulrich Kohlenbach
Title« Effective asymptotic regularity for one-parameter nonexpansive semigroups »
JournalJournal of Mathematical Analysis and Applications
Volume433
Page(s)1883-1903
Year2016

BibTeX code
@article{KohlenbachKoutsoukou:16,
  author = {Angeliki Koutsoukou-Argyraki and Ulrich Kohlenbach},
  volume = 433,
  title = {Effective asymptotic regularity for one-parameter nonexpansive
           semigroups},
  pages = {1883-1903},
  year = 2016,
  journal = {Journal of Mathematical Analysis and Applications},
}

 Overview   Tree   Index 
Bibliography
PREV  NEXT FRAMES  NO FRAME 

Submit a bug

This document was generated by bib2html 6.7.
Copyright © 1998-2011 Stephane GALLAND (under the GNU General Public License)

Valid HTML 4.01!Valid CSS!